# SDR MASA200500894

- Difficulty date: November 16, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,754 hours, 14,668 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7247 ORD - FLAPS FAIL IN FLIGHT AT 4 DEGREES WHEN SELECTED TO 8 DEGREES ON EXTENSION.  CONTRACT MAINTENANCE COMPLIED WITH PART A & B.
